# SDR HNAA2012030200639

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 8530686101
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY THRESHOLD FOUND CORRODED.  R & R PAX DOOR ENTRY THRSHOLD WITH NEW AND INSTALLED WITH SOLID RIVETS IAW SRM 51-47-05.
